The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.142 NO.1 / 1990 )
home Bounds on the Dimension of Codes and Subcodes with Prescribed Contraction Index
Pages 237-261
Alexander Vardy, Jakov Snyders, Yair Be'ery,
home Commutators and Companion Matrices over Rings of Stable Rank 1
Pages 263-277
L. N. Vaserstein, E. Wheland,
home On the Rank of Operators in Reflexive Algebras
Pages 211-235
M. S. Lambrou,
home Bounds for the Variation of the Roots of a Polynomial and the Eigenvalues of a Matrix
Pages 195-209
R. Bhatia, L. Elsner, G. Krause,
home Cyclic Polygons, Roots of Polynomials with Decreasing Nonnegative Coefficients, and Eigenvalues of Stochastic Matrices
Pages 173-193
Dragomir Z. Dokovic,
home Notes on $F_0$-Matrices
Pages 167-172
Ying Chen,
home The Shuffle Algorithm and Jordan Blocks
Pages 159-165
J. D. Dixon, J. C. Poland, I. S. Pressman, L. Ribes,
home An Operator Inequality
Pages 153-158
G. Corach, H. Porta, L. Recht,
home A Dominant Negative Eigenvalue of a Matrix of Redheffer
Pages 141-152
Tyler J. Jarvis,
home Confluent Hermitian Cauchy Matrices are Diagonally Signed
Pages 129-140
P. R. Graves-Morris, C. R. Johnson,
home Spectrum and Trace Invariance Criterion and Its Statistical Applications
Pages 121-128
Jerzy K. Baksalary, Simo Puntanen,
home The Relation between the Height and Level Characteristics for a Matrix with Simple Singular Vertices
Pages 113-119
Nader Agha, Daniel Hershkowitz,
home Commutators in Classical Lie Algebras
Pages 91-111
Ralf Hirschbuhl,
home Symmetry Versus Facial Homogeneity for Self-Dual Cones
Pages 83-89
Sh. A. Ajupov, B. Iochum, N. Dz. Yadgorov,
home Cauchy-Schwarz Inequalities Associated with Positive Semidefinite Matrices
Pages 63-82
Roger A. Horn, Roy Mathias,
home Classifying Nonsingular Quadratic Forms of Rank Three
Pages 55-61
William C. Waterhouse,
home Several Graded Contractions on Hilbert Space
Pages 23-41
S. W. Drury,
home Sums of Idempotent Matrices
Pages 43-54
Pei Yuan Wu,
home On Nuclear Bernstein Algebras
Pages 19-22
Rodolfo Baeza V,
home Solvable Lie Algebras of Dimension $\geqslant 4$ Over Perfact Fields
Pages 1-17
J. Patera, H. Zassenhaus,